Title: On best transitive approximations to simple graphs
Authors: Delvaux, Steven ×
Horsten, Leon #
Issue Date: 2004
Series Title: Acta informatica vol:40 issue:9 pages:637-655
ISSN: 0001-5903
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science